I have been taking Prozac for 12 days 20 MG. Started to feel tingling in my legs and feet. Called dr they said to stop taking it. Also had a few small bruises that could or couldn't have been from that medicine too. Has anyone else ever experienced this?
I have a tingling in feet and lower legs while on Prozac?
- 2 Aug 2011 by Littlebear13
- 29 Mar 2015
- prozac, panic disorder, anxiety and stress, tingling
Added 2 Aug 2011:
I also have bouts of extreme anxious and panic along with bouts of calm so I don't know what to do. I don't want to feel so alone. So I am worried about the negative effects this medicine I having on me?
Added 2 Aug 2011:
No I can't see my dr till the 11th so untill then I will just use my lorazepam for my anxiety and panic attacks. It's been a hard road. So I'm a becoming discouraged in taking anymore antidepressant. All I want is to feel normal again.
Prozac is a long acting antidepressant and will take awhile to leave the body. Since you weren't on it that long, it shouldn't take more than a week for the side effects to wear off. Is your doctor recommending you try a different antidepressant for the anxiety? Unfortunately, finding the right medicine is a trial and error sort of ordeal as what works for one, doesn't necessarily work for the next. Talk to the doctor about your other options for treating the anxiety. There are many different medicines to try.
Hello Littlebear13. Try and not let things get you down. I don't know how many other types of anti-depressants you may have allready tried, but there is one out there, and once you find the right medication, it might be more than one, you'll find yourself feeling a whole lot better. When, the days seem that they never are going to become any better, they suddenly, seem to do just that. Become liveable, and once again you'll be feeling more like your old self. best wishes to you.
Hi. Im on prozac only 10mg as little goes a long way for me. My legs especially my knees were sore and very weak and felt cold all the time with tingling my doctor told me to stick it out (as my anxiety was so bad i wouldnt leave the house) now it has been 5 weeks and i still have a little pain in my legs when im on them for a while. Mostly my right. It has gone down tremendously and i have been back to work full time and getting out of the house more. No more panic attacks. And low anxiety. I hooe you find something that works for you!!
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 46 answers
Posted 15 May 2011 • 1 answer
Posted 19 Feb 2012 • 7 answers
Posted 5 Mar 2015 • 1 answer
Has anyone expierienced fatigue in the legs and sore knees while taking prozac? And will it stop. I?
Posted 29 Mar 2015 • 2 answers